Long Time Away...Long Post

Discussion in 'Fibromyalgia Main Forum' started by louiesgirl2, Jul 18, 2006.

  1. louiesgirl2

    louiesgirl2 New Member

    Hi all,

    It has been what seems like forever since I have been on this board. I started searching for information and found exactly what I needed right here.

    Had a complete hysterectomy 8 weeks ago, threw me into a flare up likes of which I have never seen. I had stopped all Zoloft and Wellbutrin while in hospital as I was feeling well mentally, and have been up to this week when I would be experiencing PMS really bad. If I didn't know better I would think I was getting my cycle. NOT

    I had been on Weight Watchers since January and lost nothing. Had my surgery and within 5 weeks lost 10lbs. Changed nothing. Asked doctor if it had to do with removing organs, said nope, what it had to do with was my hormones.

    Hot flashes worse than ever, said to try Neurontin. I thought oh okay 2 for 1 it will help with the pain. What happens pain lessens, hot flashes lessen, start gaining weight.

    Looked it up here on this board and low and behold, everyone says same thing, great for pain, bad for weight gain. So I am stopping it. As someone here said worked to hard to lose the weight to have it come back on from meds.

    So here I sit screaming inside because of pain, hot flashes and, something new that started this year before surgery, after I eat my blood sugar drops to the 60s and 70's. Low blood sugar, not sure, that usually happens before eating not after. So off to doctor I go tomorrow. Ug, more doctors.

    I await your responses as I know I can gather alot of information here that will help me.

    Thanks in advance to all.
  2. Daisys

    Daisys Member

    If we have to be miserable, can't we at least look good while we're at it? LOL I stopped neurontin because of the weight gain. I consider weight gain a bad side effect: obesity has it's own risks.
    I don't have answers for the odd reaction to eating, but sure hope your doc does.